급성신손상과 횡문근융해증이 합병된 amlodipine 중독
Amlodipine intoxication complicated by acute kidney injury and rhabdomyolysis
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
hypertension, angina, and myocardial infarction. Amlodipine overdose, characterized by severe hypotension, arrythmias, and pulmonary edema, has seldom been reported in Korean literature. We report on a fatal case of amlodipine intoxication with complications including rhabdomyolysis and oliguric acute kidney injury. A 70-year-old woman with a medical history of hypertension was presented at the author's hospital 6 hours after ingestion of 50 amlodipine (norvasc) tablets (total dosage 250 mg) in an attempted suicide. Her laboratory tests showed a serum creatinine level of 2.5 mg/dL, with elevated serum creatine phosphokinase and myoglobin. The patient was initially treated with fluids, alkali, calcium gluconate, glucagon, and vasopressors without a hemodynamic effect. High-dose insulin therapy was also started with a bolus injection of regular insulin (RI), followed by continuous infusion of RI and 50% dextrose with water. Despite intensive treatment including insulin therapy, inotropics, mechanical ventilation, and continuous venovenous hemodiafiltration, the patient died of refractory shock and cardiac arrest with no signs of renal recovery 116 hours after her hospital admission.
Abstract
hypertension, angina, and myocardial infarction. Amlodipine overdose, characterized by severe hypotension, arrythmias, and pulmonary edema, has seldom been reported in Korean literature. We report on a fatal case of amlodipine intoxication with complications including rhabdomyolysis and oliguric acute kidney injury. A 70-year-old woman with a medical history of hypertension was presented at the author's hospital 6 hours after ingestion of 50 amlodipine (norvasc) tablets (total dosage 250 mg) in an attempted suicide. Her laboratory tests showed a serum creatinine level of 2.5 mg/dL, with elevated serum creatine phosphokinase and myoglobin. The patient was initially treated with fluids, alkali, calcium gluconate, glucagon, and vasopressors without a hemodynamic effect. High-dose insulin therapy was also started with a bolus injection of regular insulin (RI), followed by continuous infusion of RI and 50% dextrose with water. Despite intensive treatment including insulin therapy, inotropics, mechanical ventilation, and continuous venovenous hemodiafiltration, the patient died of refractory shock and cardiac arrest with no signs of renal recovery 116 hours after her hospital admission.
참고문헌 (22)
- Anderson AC, "Calcium channel blockers overdose", Clin Pediatr Emerg Med, 6, pp.109~115 (2005)
- Abernethy DR, "Calcium-antagonist drugs", N Engl J Med, 341, pp.1447~1457 (1999)
- Poggenborg RP, "A case of amlodipine overdose", Basic Clin Pharmacol Toxicol, 99, pp.209~212 (2006)
- Koch AR, "Fatal intoxication with amlodipine", J Toxicol Clin Toxicol, 33, pp.253~256 (1995)
- 나현식, "Amlodipine 과다 복용에 의한 고혈당증 2예", Kidney Research and Clinical Practice, 24(5), pp.856~859 (2005), 대한신장학회
- 박준홍, "Amlodipine 중독에 의한 신부전과 독성간염 치료 치험 1례", 대한응급의학회지, 17(3), pp.273~276 (2006), 대한응급의학회
- 전영우, "암로디핀 중독 환자의 임상양상", 대한내과학회지, 81(2), pp.208~214 (2011), 대한내과학회
- Patel T, "Amlodipine overdose", Proc (Bayl Univ Med Cent), 26, pp.410~411 (2013)
- Salhanick SD, "Management of calcium channel antagonist overdose", Drug Saf, 26, pp.65~79 (2003)
- Proano L, "Calcium channel blocker overdose", Am J Emerg Med, 13, pp.444~450 (1995)
- Buckley N, "Slow-release verapamil poisoning. Use of polyethylene glycol whole-bowel lavage and high-dose calcium", Med J Aust, 158, pp.202~204 (1993)
- Anthony T, "Charcoal hemoperfusion for the treatment of a combined diltiazem and metoprolol overdose", Ann Emerg Med, 15, pp.1344~1348 (1986)
- Kenny J, "Treating overdose with calcium channel blockers", BMJ, 308, pp.992~993 (1994)
- Strubelt O, "Antidotal treatment of the acute cardiovascular toxicity of verapamil", Acta Pharmacol Toxicol (Copenh), 55, pp.231~237 (1984)
- Engebretsen KM, "High-dose insulin therapy in beta-blocker and calcium channel-blocker poisoning", Clin Toxicol (Phila), 49, pp.277~283 (2011)
- Yuan TH, "Insulin-glucose as adjunctive therapy for severe calcium channel antagonist poisoning", J Toxicol Clin Toxicol, 37, pp.463~474 (1999)
- Cosbey SH, "A fatal case of amlodipine poisoning", J Anal Toxicol, 21, pp.221~222 (1997)
- Johansen SS, "A fatal case of amlodipine poisoning", J Clin Forensic Med, 10, pp.169~172 (2003)
- Sklerov JH, "Two cases of fatal amlodipine overdose", J Anal Toxicol, 30, pp.346~351 (2006)
- Bosch X, "Rhabdomyolysis and acute kidney injury", N Engl J Med, 361, pp.62~72 (2009)
- Huerta-Alardín AL, "Bench-to-bedside review:rhabdomyolysis -- an overview for clinicians", Crit Care, 9, pp.158~169 (2005)
- de Meijer AR, "Serum creatine kinase as predictor of clinical course in rhabdomyolysis: a 5-year intensive care survey", Intensive Care Med, 29, pp.1121~1125 (2003)
